# SDR ABXA9500096

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2077
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED SMOKE IN FLIGHT.  SHUT DOWN AUTOPILOT AND SWITCHED INVERTER.  NOT SURE WHICH CAUSED SMELL.  CHECKED AUTOPILOT SYSTEM IAW YS-11 MM PROCEDURES.  AUTOPILOT CHECKED GOOD.  NO SMOKE OR BLOWN FUSES.
